MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 86623
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that during a procedure a labsystem pro ep recording system was selected for use.The system is showing instability and freezes very often.Procedure was not able to be completed due to this event and had to be cancelled/rescheduled.No further information was provided.Equipment will be replaced.
 
Additional Manufacturer Narrative
Based on the available information, boston scientific concludes the reported observation of system locks up/crashes that led to the procedure being cancelled/rescheduled was confirmed through investigational analysis.Product analysis was performed and the pc operated very slowly, the load time for windows was well over 30 minutes, when attempting labsystems software the application failed to load, after attempting to operate the pc the system crashed to a systems fault screen (bsod); consequently, confirming the reported allegation.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that during a procedure a labsystem pro ep recording system was selected for use.The system is showing instability and freezes very often.Procedure was not able to be completed due to this event and had to be cancelled/rescheduled.No further information was provided.Equipment was returned for analysis.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19949155
Report Number2124215-2024-49291
Device Sequence Number15667639
Product Code DQK
UDI-Device Identifier08714729935872
UDI-Public(01)08714729935872(11)171017(10)2007551(21)0002007551
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number86623
Device Catalogue Number86623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown